# SDR DALA2024081908252

- Difficulty date: August 19, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 63,324 hours, 33,171 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ecs
- Condition: Contaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3120 COCKPIT ODOR ON APPROACH. SMELLED LIKE "MUSTY" "DIRTY SOCK" ODOR. F/A'S REPORTED NO SMELL IN THE CABIN. CORRECTIVE ACTION: PERFORMED LEVEL A ECS DECONTAMINATION, WC# 2100-2007. A/C OF FOR SVC. (5508596)
